# SDR AALA202509152366

- Difficulty date: September 12, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N816NN
- Make and model: Boeing 737823
- Aircraft serial: 31081
- Aircraft time: 47,427 hours, 19,933 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Binding
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D DOOR DIFFICULT TO OPEN AND CLOSE. THE DOOR WILL INTERMITTENTLY COME OF THE RAIL. FOUND LOOSE SCREW AT TOP OF DOOR, RETORQUED SCREW OPERATIONAL CHECK NORMAL. PER CMM 25-40-64.
